I am a newly diagnosed BP and have a question about racing thoughts that are abnormal. I am tapperring off of Lyrica and adding neurontin and last night I had tremors, racing thoughts, and sweating after I added the neurontin to the lower dose Lyrica. I felt really wierd like my heart was flipping out. The racing thoughts were going through my head so fast and they were really abnormal, I can't even describe. Anyone else get this with medication changes or is this just part of bipolar. I have never had this before.
Posts You May Be Interested In
i was told to discontinue Seroquel abruptly and wean off from Celexa in the next week. I saw a new psychiatrist yesterday and he looked at an EKG that I had 2 weeks ago. It showed that I have “enlonged QT syndrome”. He told me it could cause cardiac arrest and sudden death. I am REALLLLLY freaking out. I don’t know what is going to happen to me due to abruptly discontinuing these meds. I...
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...